# SDR HEEA968279

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32007001
- Condition: Weak
- Location: Dc Sys
- Component: Marathon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTRERY WEAK.  INSPECTED BY THE ACCESSORY SHOP AND FOUND BATTERY WILL NOT PASS CAPACITY TEST.
